MathSciNet Relay Station
MathSciNet bibliographic data
MR1199480 (94a:58050) 58E20
Ratto, Andrea; Rigoli, Marco On the asymptotic behaviour of rotationally symmetric harmonic maps. J. Differential Equations 101 (1993), no. 1, 15–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement